MathSciNet Relay Station
MathSciNet bibliographic data
MR1484637 (99a:11122) 11R23 (11R11)
Ozaki, Manabu; Taya, Hisao On the Iwasawa $\lambda\sb 2$-invariants of certain families of real quadratic fields. Manuscripta Math. 94 (1997), no. 4, 437–444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement